# SDR JJBA20220106008

- Difficulty date: January 6, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 44,219 hours, 26,704 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF II, EXTERNAL FUSELAGE, LIGHTING STRIKE 1.000 INCH FWD FRAME 27 BTW STR 8R-9R. CFII, EXTERNAL FUSE SKIN, 1 FWD OF FRAME 27 BTW STR 8R-9R, PAINT STRIPPED FOR INVESTIGATION. DOUBLER REPAIR FABRICATED. CFII EXTERNAL SKIN, LIGHTNING STRIKE 1 IN FWD OF FR 27 BTW STR 8R-9R REPAIRED
